# SDR UIEA2019090505450

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,801 hours, 20,773 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"L GEN DRIVE" DISCRETE LIGHT AND EICAS MSG ON DESCENT. PERFORMED BPCU BITE TEST IAW FIM 24-20 FT 801, NO FAULTS OR MSG NOTED. VERIFIED LT IDG OIL LEVEL, OK IN SIGHT GLASS. VERIFIED NO IDG DISCONNECT, OPS NORMAL AT THIS TIME.
